# SDR EE4Y2022041715404

- Difficulty date: April 17, 2022
- Submitted: April 17, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 46,004 hours, 33,791 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER TASK CARD Nº: 572066-01-1-002 MPD, IT WAS FOUND AT RH WING, T/E FALSE REAR SPAR OVERHANG AREA BETWEEN STA 3592 AND STA 4012 OVERHANG TOP SKIN LOWER SURFACE WITH CORROSION AND LIGHTNING STRIKE ON UPPER SURFACE. THE RESULTING BLEND OUT AFTER CORROSION REMOVAL WAS FOUND OUT OF THE SRM LIMITS. DUE TO THIS FACT, DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL AND FINAL APPROVAL UNDER AIRBUS DOSSIER 81037170 AND COOPESA'S ENGINEERING ORDER COO-EO-2022-15251 REV 01 .
